Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 14, NWS Pueblo, CO

July 6, 2022Chaffee County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 6, 2022, 4:01 PM MDT for Chaffee County, Colorado. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2022, 4:01 PM MDT (22:01 UTC)
Expired
Jul 6, 2022, 5:06 PM MDT
In force
65 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Chaffee County, CO

The radar

The Grand Junction radar (KGJX), 178 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 10.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2022-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2022-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

288 
WGUS55 KPUB 062201
FFWPUB
COC015-070100-
/O.NEW.KPUB.FF.W.0014.220706T2201Z-220707T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
401 PM MDT Wed Jul 6 2022

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  South Central Chaffee County in central Colorado...

* Until 700 PM MDT.

* At 401 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly. Very heavy rain was noted over highway 
  50 between Monarch Pass to Maysville. Rock slides and mud slides 
  will be possible.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Maysville and Monarch Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3857 10635 3867 10620 3843 10616 3843 10625
      3844 10625 3844 10627 3846 10627 3846 10629
      3847 10629 3848 10630 3849 10631 3849 10633
      3850 10634 3851 10635 3852 10634 3853 10635

FLASH FLOOD...RADAR INDICATED

$$

Hodanish
1 follow-up statement
494 
WGUS75 KPUB 062306 RRA
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
506 PM MDT Wed Jul 6 2022

COC015-062316-
/O.CAN.KPUB.FF.W.0014.000000T0000Z-220707T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaffee CO-
506 PM MDT Wed Jul 6 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL CHAFFEE 
COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3857 10635 3867 10620 3843 10616 3843 10625
      3844 10625 3844 10627 3846 10627 3846 10629
      3847 10629 3848 10630 3849 10631 3849 10633
      3850 10634 3851 10635 3852 10634 3853 10635

$$

Hodanish

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:33 PM MDT, 28 minutes earlier.

Area forecast discussion, Jul 6, 3:33 PM MDT, 28 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
333 PM MDT Wed Jul 6 2022

.SHORT TERM...(This evening through Thursday)
Issued at 331 PM MDT Wed Jul 6 2022

Key Messages:

1) Storms continuing through the evening with the potential for
   strong to severe storms across the Palmer Dvd into the far
   southeast plains.

2) Scattered afternoon storms continuing on Thursday, with the
   potential for a few stronger storms across the plains.

Current water vapor imagery and upper air analysis has generally
weak southwest flow aloft across the region, with upper level high
pressure in place across the Southern High Plains as a broad upper
trough continues to translate across the Pacific Northwest and
Intermountain West. Flow aloft keeps monsoonal moisture in place
across the Rockies, with PWATS of 0.7 to 1.5 inches from west to
east across south central and southeast Colorado at this time.
Water vapor imagery does also indicate distinct drying across the
Desert Southwest into Old Mexico at this time. At the surface, lee
troughing is keeping generally weak upslope flow in place across the
the plains with dew pts in the 50s to lower 60s at this time.

For this afternoon into tonight...with the ample moisture and minor
disturbance embedded within the flow, storms will continue fire over
and near the higher terrain through the early evening. With the weak
upslope flow in place and the modest southwest flow aloft, there is
just enough shear to support strong to severe storms across northern
portions of the CWA, especially in the Pikes Peak region and along
the Palmer Dvd. Strong outflow winds, large hail, and heavy rain
and localized flash flooding will be the main severe threats through the
evening, with the potential for a possible landspout with any leftover
convective boundaries. Storms look to continue to spread east through
the evening, with the potential for an MCS to roll southeast out across
the far southeast plains, generally north of Highway 50, late into the
evening. Skies to slowly clear from west to east into early Thursday
morning, with lows mainly in the 50s to lower 60s across the plains,
and mainly in the 40s across the higher terrain.

More of the same is expected on Thursday, save for slightly drier air
working its way into western Colorado, with flow aloft becoming slightly more
westerly as upper level high pressure continues to build west into the
southern Rockies. Moisture to remain in place across eastern Colorado,
and with strong daytime heating, will see storms developing over the higher
terrain once again, from the late morning and storms spreading east across
the adjacent plains through the afternoon. Storms will continue to be
capable of producing locally heavy rainfall, leading to the potential for
flash flooding once again. With the westerly flow aloft, there looks to be just
enough shear to work with the ample moisture, to support the potential for
a few strong to severe storms across the I-25 Corridor and the eastern plains
once again tomorrow afternoon. Temperatures tomorrow are expected to be near
to slightly below seasonal levels in the 80s to lower 90s across the plains,
and mainly in the 60s and 70s across the higher terrain.

.LONG TERM...(Thursday night through Wednesday)
Issued at 216 PM MDT Wed Jul 6 2022

Key Messages:

1) Above normal temperatures expected for the rest of this week and
into this weekend.

2) Continued chances for daily afternoon and evening shower and
thunderstorm activity, especially in the high country.

Thursday Night through Sunday..

Both the NAM 12 and the GFS keep lingering showers and weak
thunderstorms on our plains until around midnight on Thursday night.
Ridging begins to amplify overhead on Friday with a warming trend
kicking off for Friday through Sunday. Daytime highs will be close
to normal on Friday afternoon, but most of us will be about 5-10
degrees above normal by Saturday, with highs climbing into the low
100s on the plains by Sunday afternoon. We'll still see chances for
isolated afternoon showers and thunderstorms through this period as
weak disturbances translate through the ridge. Monsoon moisture
looks to be less abundant through this weekend as the main plume
dissipates slightly and stays off to our south and east. Still,
lingering moisture from the past several days will likely be enough
to support weak convection through the weekend, especially in the
high country and along the higher terrain of the Palmer Divide and
the Raton Ridge. The SPC has south central and southeastern Colorado
under general thunder for Friday, when mid-level moisture is most
available. Any storms that do manage to develop on either Saturday
or Sunday will likely stay west of I-25.

Monday through Wednesday..

EPS and GEFS are both hinting at further weakening of the monsoon
signal as we head into next week. Ensembles are in agreement that
zonal westerly flow should set in for Monday, with deterministic
models painting convection over our mountains and pushing into the
plains through late afternoon and into the evening hours of Monday
as well. As the high retrogrades further on Tuesday and Wednesday,
northwest flow sets in for both days, which would mean slightly
cooler temperatures and better chances for convection. Forecasted
pops and qpf for both days are looking promising for more much
needed moisture, especially on Tuesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 216 PM MDT Wed Jul 6 2022

Mainly VFR conditions expected at all taf sites with chances of storms
moving across the terminals through 03Z. The best chance of storms
impacting the terminals continues to be at COS. Storm impacts include
gusty outflow winds to around 40kts, locally heavy rainfall and the potential
for small hail. Storms chances to generally diminish and end after 03Z with
slow clearing skies from west to east expected through the rest of the
evening and into the overnight hours.&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MW
LONG TERM...EHR
AVIATION...MW
Hazardous weather outlook, Jul 6, 12:32 PM MDT, 3 hours 29 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Pueblo CO
1232 PM MDT Wed Jul 6 2022

COZ058>089-093>099-071745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1232 PM MDT Wed Jul 6 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are expected this
afternoon and evening over most of south central and southeast
Colorado. Storms will form over the mountains late this morning
and early this afternoon, with storms expected to spread east
across the high mountain valleys and I-25 Corridor this afternoon,
and then continue out across the far southeast plains through the
late afternoon and evening hours.

The main storm threats include localized heavy rainfall that could
cause flash flooding, especially over area burn scars, with gusty
winds up to 45 mph and small hail possible with the stronger storms.
One or two storms that move out across the Palmer Divide and the
southeast plains could become severe, producing strong outflow
winds to around 60 mph and hail to around the size of quarters.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated to scattered showers and thunderstorms expected through the
weekend. Localized heavy rainfall will be possible, with the potential
for flash flooding over burn scar areas. Increasing temperatures
and drier conditions are expected this weekend into next week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

23/23

In the hours before

Special weather statement, Jul 6, 1:36 PM MDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
136 PM MDT Wed Jul 6 2022

COZ065>067-069-062030-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
136 PM MDT Wed Jul 6 2022

...Strong thunderstorms will impact portions of northwestern Rio
Grande and south central Saguache Counties through 230 PM MDT...

At 136 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Del Norte to 11 miles
northwest of Saguache. Movement was east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Saguache and La Garita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3771 10637 3782 10619 3821 10610 3821 10636
      3771 10660
TIME...MOT...LOC 1936Z 271DEG 16KT 3775 10646 3818 10632

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Cohen
Special weather statement, Jul 6, 1:59 PM MDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
159 PM MDT Wed Jul 6 2022

COZ084-062015-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
159 PM MDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of northeastern El Paso
County through 215 PM MDT...

At 159 PM MDT, Doppler radar was tracking a strong thunderstorm near
Simla, or 23 miles southwest of Limon, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern El
Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3904 10405 3904 10406 3905 10415 3913 10410
      3913 10405
TIME...MOT...LOC 1959Z 295DEG 13KT 3908 10406

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jul 6, 3:22 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
322 PM MDT Wed Jul 6 2022

COZ081-082-085-062200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
322 PM MDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of southeastern Teller
and west central El Paso Counties through 400 PM MDT...

At 322 PM MDT, Doppler radar was tracking a strong thunderstorm over
Victor, or 18 miles southwest of Colorado Springs, moving northeast
at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Manitou Springs, Cripple Creek, Victor and Pikes Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3865 10512 3868 10521 3877 10517 3892 10509
      3884 10490 3870 10501
TIME...MOT...LOC 2122Z 206DEG 16KT 3872 10513

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jul 6, 3:24 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
324 PM MDT Wed Jul 6 2022

COZ081-084-062145-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
324 PM MDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of north central Teller
and northwestern El Paso Counties through 345 PM MDT...

At 323 PM MDT, Doppler radar was tracking a strong thunderstorm near
Palmer Lake, or 21 miles northwest of Colorado Springs, moving
southeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central
Teller and northwestern El Paso Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and east central Colorado.

&&

LAT...LON 3908 10491 3904 10508 3913 10513 3913 10495
TIME...MOT...LOC 2123Z 310DEG 27KT 3910 10502

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Cohen
Special weather statement, Jul 6, 3:38 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
338 PM MDT Wed Jul 6 2022

COZ081-084-085-062215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
338 PM MDT Wed Jul 6 2022

...Strong thunderstorms will impact portions of northwestern El Paso
County through 415 PM MDT...

At 337 PM MDT, Doppler radar was tracking strong thunderstorms
developing along a line extending from near Palmer Lake to near
Cascade. Movement was east at 15 mph.

HAZARD...Wind gusts up to 50 mph, and penny size hail. A brief
         landspout cannot be ruled out.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Northwestern Colorado Springs, Monument, Air Force Academy, Manitou
Springs, Palmer Lake, Green Mountain Falls, Chipita Park, Gleneagle,
Cascade and Crystola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3883 10479 3883 10491 3888 10502 3913 10502
      3913 10474
TIME...MOT...LOC 2137Z 272DEG 13KT 3909 10495 3887 10499

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Cohen
Special weather statement, Jul 6, 3:46 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
346 PM MDT Wed Jul 6 2022

COZ084-085-062215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
346 PM MDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of central El Paso
County through 415 PM MDT...

At 346 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Ellicott, or 22 miles east of
Colorado Springs, moving northeast at 10 mph.

HAZARD...Landspouts, wind gusts up to 50 mph, and penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

This storm will remain over mainly rural areas of central El Paso
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3882 10445 3890 10448 3899 10443 3899 10431
      3883 10433
TIME...MOT...LOC 2146Z 228DEG 9KT 3888 10441

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:06 PM MDTSpecial Weather StatementPUBAlamosa, Costilla39 min
Jul 6, 1:17 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 6, 1:36 PM MDTSpecial Weather StatementPUBSaguache54 min
Jul 6, 1:59 PM MDTSpecial Weather StatementPUBElbert16 min
Jul 6, 2:07 PM MDTSevere Thunderstorm WarningPUBRio Grande, Saguache38 min
Jul 6, 3:22 PM MDTSpecial Weather StatementPUBTeller38 min
Jul 6, 3:24 PM MDTSpecial Weather StatementPUBTeller21 min
Jul 6, 3:25 PM MDTFlash Flood WarningPUBChaffee101 min
Jul 6, 3:38 PM MDTSpecial Weather StatementPUBTeller37 min
Jul 6, 3:46 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jul 6, 4:10 PM MDTSevere Thunderstorm WarningPUBEl Paso54 min
Jul 6, 4:13 PM MDTSpecial Weather StatementPUBAlamosa32 min
Jul 6, 4:18 PM MDTSpecial Weather StatementPUBFremont42 min
Jul 6, 4:38 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jul 6, 4:59 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 6, 5:14 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 6, 5:20 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 6, 5:28 PM MDTSpecial Weather StatementPUBHuerfano47 min
Jul 6, 5:29 PM MDTSpecial Weather StatementPUBFremont31 min
Jul 6, 5:35 PM MDTSpecial Weather StatementPUBPueblo25 min
Jul 6, 5:36 PM MDTSpecial Weather StatementPUBAlamosa24 min
Jul 6, 5:48 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo52 min

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.